# SDR DALA2025060404278

- Difficulty date: June 2, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 102,563 hours, 47,364 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Contaminated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 660 2L SLIDE GIRT BAR ENGAGED LIGHT INOP. CORRECTIVE ACTION: OPS CHECKED AND INSPECTED DOOR SWITCHES, FOUND BOTH COVERED WITH GREASE. CLEANED, OPS CHECK GOOD. (1001156)
